# SDR DALA2024022802782

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0218231) INTERCOSTAL & ATTACHING CLIP STA 986-1006 HAVE ELONGATED FASTENER HOLES AT STA 986. REMOVED AND REPLACED INTERCOSTAL AND ATTACHING CLIP IAW BOEING 737-800 SRM 51-40-02.
